Journal of Differential Geometry

Homotopy $K3$ surfaces containing $\Sigma(2,3,7)$

Ronald Fintushel and Ronald J. Stern

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 1 (1991), 255-265.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214447000

Digital Object Identifier
doi:10.4310/jdg/1214447000

Mathematical Reviews number (MathSciNet)
MR1114462

Zentralblatt MATH identifier
0754.14021

Subjects
Primary: 57R20: Characteristic classes and numbers
Secondary: 57R19: Algebraic topology on manifolds 57R55: Differentiable structures

Citation

Fintushel, Ronald; Stern, Ronald J. Homotopy $K3$ surfaces containing $\Sigma(2,3,7)$. J. Differential Geom. 34 (1991), no. 1, 255--265. doi:10.4310/jdg/1214447000. https://projecteuclid.org/euclid.jdg/1214447000


Export citation